RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 4  


On the representation of elements of a von Neumann algebra in the form of finite sums of products of projections. III. Commutators in $C^*$-algebras
A. M. Bikchentaev
3
The test rank of a soluble product of free Abelian groups
Ch. K. Gupta, E. I. Timoshenko
21
Conditions for instantaneous support shrinking and sharp estimates for the support of the solution of the Cauchy problem for a doubly non-linear parabolic equation with absorption
S. P. Degtyarev
37
Asymptotic behaviour of solutions of semilinear parabolic equations
Yu. V. Egorov, V. A. Kondratiev
65
A priori estimates, existence and non-existence for quasilinear cooperative elliptic systems
H. Zou
83
Chromatic numbers of real and rational spaces with real or rational forbidden distances
A. M. Raigorodskii, I. M. Shitova
107
Codimension-two singularities in 3D affine control systems with a scalar control
A. O. Remizov
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019